The Mathematica Journal


About the Journal
Current Issue
Editorial Policy
Back Issues
Contact Information


Symbolic Solvers for Nonlinear Differential Equations

Volume 3, Issue 2
Spring 1993
Alexei V. Bocharov, Wolfram Research, Inc.

This paper describes the mathematical background of the DSolve and DSolve1 Mathematica packages for solving nonlinear differential equations symbolically. The scope and behavior of the packages is explained and illustrated by a number of examples.

About Mathematica 
© Wolfram Media, Inc. All rights reserved.